Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Recurring fever with continuous vomiting, diarrhea, suspicion of typhoid, on IV fluids, milk, juice. Is the treatment right?

Mom of 51yrs keeps vomiting for 8 days with diarehhea..admitted in hospital 3days back.still she is in the same condition.dr saying might be typhoid now....not confirming....continius iv antibiotic going on... diet they r giving milk tropicana sweet lime butter milk...all these diet giving wrong impression on dr....fever comes and go .plz suggest r we in right track...
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to Health Care Magic Forum,
yes i think you are in right track if doctor feels its typhoid but cant confirm and say it is till test comes positive but its wise to continue antibiotic till then. Typhoid takes a long duration of time to fever to decrease. But if vomiting is not improving then other causes should be ruled out. But make sure she takes adequate fluids and the diet you mentioned is good enough.
Hope she gets well soon
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor